On almost p-bounded variation of lacunary sequences


KARAKAYA V. , Savaş E.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.6, pp.1502-1506, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.01.010
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1502-1506

Abstract

In this work, we generalize the lacunary almost bounded variation sequence spaces to lacunary almost p-bounded variation sequence spaces. Also some topological results and inclusion relations of such spaces have been discussed. (C) 2011 Elsevier Ltd. All rights reserved.